Profiles
Research Units
Publications
Sign Up
Faculty Login
X
Journal
z-Classes and Rational Conjugacy Classes in Alternating Groups
Dilpreet Kaur
,
Sushil Bhunia
,
Anupam Singh
Published in
Volume: 34
Issue: 2
Pages: 169 - 183
Request full-text
Cite
Content may be subject to copyright.
Journal Details
Authors (1)
About the journal
Journal
J. Ramanujan Math. Soc.
Open Access
No
Authors (1)
Dilpreet Kaur
Department of Mathematics
IIT Jodhpur
Recent publications
Strongly real Special 2-groups
Get all the updates for this publication
Follow